# SDR 2007FA0000933

- Difficulty date: October 19, 2007
- Submitted: October 19, 2007
- Operation: General aviation
- Aircraft: N788JG
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257369
- Aircraft time: 440 hours
- Engine: Lyc TIO540*
- System (JASC): 2432 · Battery/Charger System
- Part: Shunt
- Part number: MS915861
- Condition: Blown
- Location: Master Battery
- Part time: 440 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLETE ELECTRICAL FAILURE. WHEN BATTERY MASTER SWITCH WAS TURNED ON, NO POWER REACHED MAIN BUSS.  FOUND BATTERY AMMETER SHUNT BURNED THROUGH.  BATTERY AMMETER SHUNT INSTALLED WAS 30 AMP VALUE. (P/N MS91586-1)  BATTERY AMMETER SHUNT SHOULD BE 100 AMP VALUE.  NO RECORD OF BATTERY AMMETER SHUNT BEING REPLACED SINCE AIRCRAFT WAS MANUFACTURED.  INSTALLED CORRECT AMP VALUE SHUNT AND ELECTRICAL SYSTEM OPS CHECKED GOOD. PIPER P/N 486-684 (MS91586-6)  RECOMMEND THAT ALL SHUNTS BE CHECKED FOR ALL THIS MODEL AIRCRAFT. (ALTERNATOR AMMETER SHUNT IS SAME P/N)
